# SDR GTIA2019060303383

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 9,504 hours, 4,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED FUMES IN AFT CABIN. TURNED OFF PACK # 2 AND ISOLATE THAT AS THE SORCE-OPERATED APU AND PACK # 2 FOR SIGNS OF FUME EVENT FULL HOT AND FULL COLD FOR ESTIMATED 30 MIN AND # 2 ENG USING SNIFFER TOOL. IAW AIRBUS AMM 21-63-00. NO ODORS DETECTED. NOTE F/A  ALSO STATED AT FUME EVENT A BABY WAS BEING CHANGED. A/C OK FOR CONTINNUED SERVICE SNIFFER TOOL # NK10519T
